# SDR CALA2019010700047

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323094620
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STR42R BETWEEN FR33 AND FR34 REQ''S REPAIR SUPPORT TASK AT PER REF NO.9295419. FABRICATED AND INSTALLED STR REPAIR IN FWD PIT STR 42R BWT FR33 AND FR 34 IAW SRM 53-21-13-300-004. THID REPAIR REQUIRES RE CURRENT INSPECTION AT 60,000 FC 120,000 FH WHICHEVER ACCURES FIRST SUBSCQUENT INSPECTION TBD AND INSPECTION METHED TBD FROM T IME OF REPAIR EMBODIMENT IAW SRI IIR 53-21-13-205-003
